# SDR AALA202401165495

- Difficulty date: January 10, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 78,559 hours, 31,861 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Computer
- Part number: SIC5059110207
- Part serial: 1501
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 15,441 hours, 8,234 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNCOMMANDED FUEL TRANSFER ON CLIMBOUT FROM OUTER TANKS TO INNER TANKS. MAINTENANCE REPLACED THE FUEL QUATITY INDICATING COMPUTER PER AMM 28-42-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
